# SDR DALA2023082907025

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 87,623 hours, 11,554 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 RIGHT PYLON, LOWER AFT FAIRING. LEFT LONGERON CRACKED AT AFT END. CORRECTIVE ACTION: REMOVED DAMAGED SECTION OF LONGERON PER CMM 54-56-11 REPAIR -09. REPAIRED DAMAGED SECTION OF LONGERON PER A330 CMM 54-56-11. (2941993)
